# SDR CALA9600955

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PULL REQUIRED TO RELEASE TAILCONE USING THE EXTERIOR HANDLE WAS LOW.  THE TAILCONE LATCHES WERE ADJUSTED IAW MM 53-53-10.
